RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuryshin, S A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:55
Abstract pages:184
Full texts:78
References:21

http://www.mathnet.ru/eng/person68368
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. S. A. Kuryshin, Yu. L. Sagalovich, “Indication of faulty vertex in the binary network of modules on the assumption of random error propagation”, Avtomat. i Telemekh., 2004, 7,  106–113  mathnet  mathscinet  zmath; Autom. Remote Control, 65:7 (2004), 1129–1135  scopus
2001
2. A. R. Akhkyamov, S. A. Kuryshin, Yu. L. Sagalovich, “Diagnostics of Processor Networks with Regular Structure”, Avtomat. i Telemekh., 2001, 12,  74–82  mathnet  mathscinet  zmath; Autom. Remote Control, 62:12 (2001), 1996–2003  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021